# SDR TSAA0477057

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 48,501 hours, 48,674 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Part serial: P98
- Condition: Failed
- Location: Nr 1 Eng Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO LOW POWER INDICATION ON NR 1 ENGINE EPR. (NR 1 EPR=1.78, NR 2 EPR=2.01) RETURNED TO FREIGHT RAMP.   LEAK CHECK NR 1 ENGINE PT7 SYSTEM, SYSTEM CHECKS GOOD.  REPLACED NR 1 EPR.  PERFORM POWER ASSURANCE CHECK IAW FORM M-215, OPS CHECK GOOD.   AIRCRAFT RETURNED TO SERVICE.
